MAUDE Adverse Event Report: STRYKER GMBH CALIBRATED DRILL BIT Ø3.2MM X 315MM, AO; SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS

STRYKER GMBH CALIBRATED DRILL BIT Ø3.2MM X 315MM, AO; SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS
Catalog Number 703542
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Hospital policy.
 
Event or Problem Description
A drill bit part number 703542's tip broke off in patient¿left leg during an axsos3 distal femoral case.No lot number was able to be taken off the drill bit and no products returned per hospital policy.Procedure finished as planned and there were no delays in the surgery.All information available to me is included in this pi.

Brand Name
CALIBRATED DRILL BIT Ø3.2MM X 315MM, AO
Common Device Name
SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8122200
Report Number0008031020-2018-01015
Device Sequence Number1732692
Product Code HWE
UDI-Device Identifier04546540693808
UDI-Public04546540693808
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703542
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR